# SDR C77A20151004002

- Difficulty date: October 4, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,506 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MULTIPLE AREAS OF FWD CABIN LT SEAT TRACK PN 170-03264-001, BETWEEN FRAME 15 - 19, X=4520 - 5645 Y= -260.  R & R FWD CABIN LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19451471E1 IAW EO E175-53MR-061 REV 5, WO 1962745.
